# SDR E4EB2015120706

- Difficulty date: June 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER SKIN HAS CORROSION AROUND FASTENERS AT STRINGER 58 & FWD SPAR & XRS 763.  PERFORMED UT INSPECTION.  REMOVED FASTENERS & REMOVED CORROSION.  PERFORMED OPEN HOLE HFEC, BLEND OUT OF LIMITS.  FABRICATED REPAIR DOUBLER & INSTALLED IAW EA 008-5730-38-A6028.
